Siberian Mathematical Journal

, Volume 24, Issue 6, pp 977–987 | Cite as

Error of normal approximation

  • V. V. Yurinskii


Normal Approximation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. I. Chebotarev, “Estimates of the rate of convergence in the central limit theorem inl p,” Sib. Mat. Zh.,20, No. 5, 1099–1116 (1979).Google Scholar
  2. 2.
    F. Götze, “Asymptotic expansions for bivariate von Mises functionals,” Z. Wahrscheinlichkeitstheorie Verw. Geb.,50, 333–355 (1979).Google Scholar
  3. 3.
    Yu. V. Borovskikh and A. Rachkauskas, “Asymprtotic behavior of distributions in Banach spaces,” Litov. Mat. Sb. (Liet. Mat. Rinkinys),19, No. 4, 39–54 (1979).Google Scholar
  4. 4.
    F. Götze, “On the rate of convergence in the central limit theorem in Banach spaces,” Preprints in Statistics, No. 68, Univ. of Cologne, June 1981.Google Scholar
  5. 5.
    J. Kuelbs and T. Kurtz, “Berry-Esseen estimates in Hilbert space and an application to the law of the iterated logarithms,” Ann. Probab.,2, No. 3, 387–407 (1974).Google Scholar
  6. 6.
    V. V. Yurinskii, “Estimation of the error of normal approximation for the probability of hitting a ball,” Dokl. Akad. Nauk SSSR,258, No. 3, 557–558 (1981).Google Scholar
  7. 7.
    A. Cartan, Differential Calculus. Differential Forms [Russian translation], Mir, Moscow (1971).Google Scholar
  8. 8.
    N. N. Vanakhiya, Probability Distributions in Linear Spaces [in Russian], Metsniereba, Tbilisi (1971).Google Scholar
  9. 9.
    R. Forter and E. Mourier, “Les fonctions aleatoires comme elements aleatoires dans les espaces de Banach,” Stud. Math.,15, No. 1, 62–79 (1955).Google Scholar
  10. 10.
    U. Grenander, Probabilities on Algebraic Structures, Almquist and Wiksell, Stockholm (1963).Google Scholar
  11. 11.
    V. V. Petrov, Sums of Independent Random Variables, Springer-Verlag (1966).Google Scholar
  12. 12.
    V. V. Yurinskii, “Exponential estimates for large deviations,” Teor. Veroyatn. Primen.,19, No. 1, 152–153 (1974).Google Scholar
  13. 13.
    V. V. Yurinskii, “Exponential inequalities for sums of random vectors,” J. Multivariate Anal.,6, No. 4, 473–499 (1976).Google Scholar
  14. 14.
    V. V. Sazonov, “On the multidimensional integral limit theorem,” Sankhya, Ser. A,30, No. 2, 181–204 (1968).Google Scholar
  15. 15.
    V. I. Rotar, “Nonuniform estimation of the rate of convergence in the multidimensional central limit theorem,” Teor. Veroyatn. Primen.,15, No. 4, 647–665 (1970).Google Scholar
  16. 16.
    I. F. Pinelis, “On the distribution of sums of independent random variables with values in a Banach space,” Teor. Veroyatn. Primen.,23, No. 3, 630–637 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • V. V. Yurinskii

There are no affiliations available

Personalised recommendations